Some Divisibility Properties of the Euler Function

MOspace/Manakin Repository

Breadcrumbs Navigation

Some Divisibility Properties of the Euler Function

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/10839

[+] show full item record


Title: Some Divisibility Properties of the Euler Function
Author: Banks, William David, 1964-; Luca, Florian; Shparlinski, Igor E.
Date: 2005
Publisher: Oxford University Press
Citation: Glasgow Math. J. 47 (2005), no.3, 517-528.
Abstract: Let '(・) denote the Euler function, and let a > 1 be a fixed integer. We study several divisibility conditions which exhibit typographical similarity with the standard formulation of the Euler theorem, such as a n ≡ 1 (mod '(n)), and we estimate the number of positive integers n ≤ x satisfying these conditions.
URI: http://hdl.handle.net/10355/10839
ISSN: 0017-0895

This item appears in the following Collection(s)

  • Mathematics publications (MU) [119]
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[+] show full item record